MathSciNet Relay Station
MathSciNet bibliographic data
MR1416516 (98h:34089) 34C35 (34D20)
Jiang, Ji-Fa Periodic monotone systems with an invariant function. SIAM J. Math. Anal. 27 (1996), no. 6, 1738–1744.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement